Charles Hermite
Mathematische Annalen, Tome 55 (1902), pp. 337-385
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1902__55_158042,
author = {M. Noether},
title = {Charles {Hermite}},
journal = {Mathematische Annalen},
pages = {337--385},
year = {1902},
volume = {55},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MAN_1902__55_158042/}
}
M. Noether. Charles Hermite. Mathematische Annalen, Tome 55 (1902), pp. 337-385. http://geodesic.mathdoc.fr/item/MAN_1902__55_158042/